Translator Disclaimer
July 2017 On the groups of isometries of simple para-Hermitian symmetric spaces
Takuya Shimokawa, Kyoji Sugimoto
Tsukuba J. Math. 41(1): 21-40 (July 2017). DOI: 10.21099/tkbjm/1506353558

Abstract

The main purpose in this paper is to completely determine the groups of isometries of simple para-Hermitian symmetric spaces. That enables us to also determine the groups of affine transformations of these spaces, with respect to the canonical affine connections.

Citation

Download Citation

Takuya Shimokawa. Kyoji Sugimoto. "On the groups of isometries of simple para-Hermitian symmetric spaces." Tsukuba J. Math. 41 (1) 21 - 40, July 2017. https://doi.org/10.21099/tkbjm/1506353558

Information

Received: 4 April 2015; Revised: 14 February 2017; Published: July 2017
First available in Project Euclid: 25 September 2017

zbMATH: 1385.53042
MathSciNet: MR3705773
Digital Object Identifier: 10.21099/tkbjm/1506353558

Subjects:
Primary: 53C35
Secondary: 17B20

Rights: Copyright © 2017 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
20 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.41 • No. 1 • July 2017
Back to Top